# SDR SWAA2023020783299

- Difficulty date: December 19, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS344 TO BS360 AND RBL11 FWD GALLEY AND LAV 2022-697162<[01] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 210138103; DUE DATE: 11-APR-23;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138003; DUE DATE: 22-FEB-23.;[03] TOOL USED: DIGITAL CALIPER; P/N:500-193-30; S/N:0000293; DUE DATE:12-OCT-23.;[04] TOOL USED: EDDY CURRENT EQUIPMENT. P/N: NORTEC 500D. S/N: N500X12101V022235. DUE DATE: 03-AUG-23.;[05] REPAIRED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS344 TO BS360 AND RBL11 FWD GALLEY AND LAV IAW B737-700 SRM 53-10-51-2R-20 REPAIR 20; ALTERNATIVE 2 SEE INDIVIDUALS SIGN OFF BELOW;[06] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
